Cohomology of group theoretic Dehn fillings I: Cohen-Lyndon type theorems

Author: 

Sun, B

Publication Date: 

8 October 2019

Journal: 

Journal of Algebra

Last Updated: 

2020-12-12T13:28:58.797+00:00

Volume: 

542

DOI: 

10.1016/j.jalgebra.2019.10.006

page: 

277-307

abstract: 

This is the first paper of three papers in a row aiming to study cohomology of group theoretic Dehn fillings. In the present paper, we prove a particular free product structure, which is termed the Cohen-Lyndon property, of Dehn filling kernels. As an application, we describe the structure of relative relation modules of Dehn fillings.

Symplectic id: 

1141021

Submitted to ORA: 

Submitted

Publication Type: 

Journal Article